# SDR GLBA97068

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: P2.5 Valve
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAR - SLIGHT AMOUNT OF ENVIRONMENTAL SMOKE IN COCKPIT AND CABIN.  MAINTENANCE CLEANED P2.5 VALVE.  (M)
